Non-Polynomial Spline Method for Solving Nonlinear Two Point Boundary Value Problems

Main Article Content

Gemechis File Duressa
Gashu Gadisa Kiltu
Tesfaye Aga Bullo
Aynalem Girma Kassaye

Abstract

A non-polynomial spline method is formulated for solving nonlinear two-point boundary value problems. The theoretical convergence of the method is investigated and well established. To demonstrate the applicability of the method, some model problems are considered and solved for different values of the mesh size h. Moreover, the accuracy of the method also shown by the means of numerical experimentation and it is observed that the proposed method is more accurate than some methods reported in the literature

Article Details

How to Cite
Duressa, G. F., Kiltu, G. G., Bullo, T. A., & Kassaye, A. G. (2020). Non-Polynomial Spline Method for Solving Nonlinear Two Point Boundary Value Problems. Ethiopian Journal of Education and Sciences, 15(1), 42-59. Retrieved from http://ejhs.ju.edu.et/index.php/ejes/article/view/1123
Section
Original Article